MathSciNet Relay Station
MathSciNet bibliographic data
MR142719 (26 #288) 28.70 (10.09)
Parry, W. On the $\beta $-expansions of real numbers. Acta Math. Acad. Sci. Hungar. 11 1960 401–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement